# SDR DXTA2010090204216

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 5,052 hours, 4,008 cycles
- Engine: Pwc PW545B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  GEAR HANDLE STUCK IN THE DOWN POSITION. APPEARS TO BE A SQUAT SWITCH ISSUE.  JACKED ACFT AND SWUNG GEAR. NO DEFECTS NOTED.  SPOKE WITH MX WHO REQUESTED LANDING GEAR CONTROL HANDLE BE REPLACED.  REPLACED LANDING GEAR CONTROL HANDLE WITH REPAIRED UNIT CERT NR12-87.  OPS CHECKS GOOD.  DONE IN REF TO MM 32-30-01.
